# SDR AALA20161028009

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 60,315 hours, 7,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT SIGN AT DOOR L3 IS NOT SECURE.  ACCOMPLISHED ADJUSTMENT OF EXIT SIGN IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
